Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go

Content: Volume 5, Issue 1

Open AccessArticle
Modelling of Multivariate Stationary Time Series Using Rational Approximation of the Spectral Density Function and Wavelet Coherence
Journal of Mathematical Sciences and Applications. 2017, 5(1), 1-16. DOI: 10.12691/jmsa-5-1-1
Pub. Date: February 09, 2017Views: 10004Downloads: 8628
Open AccessArticle
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 4436Downloads: 3167
Open AccessArticle
Family of Functional Inequalities for the Uniform Measure
Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23. DOI: 10.12691/jmsa-5-1-3
Pub. Date: June 09, 2017Views: 4785Downloads: 3324
Open AccessArticle
The Number of Fuzzy Clopen Sets in Fuzzy Topological Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 24-26. DOI: 10.12691/jmsa-5-1-4
Pub. Date: July 14, 2017Views: 4393Downloads: 2944
Open AccessArticle
Asymptotic Property of Mediant for Lagrange’s Mean Value Theorem
Journal of Mathematical Sciences and Applications. 2017, 5(1), 27-29. DOI: 10.12691/jmsa-5-1-5
Pub. Date: August 30, 2017Views: 5161Downloads: 3709